×

zbMATH — the first resource for mathematics

MS-stability of the Euler–Maruyama method for stochastic differential delay equations. (English) Zbl 1074.65007
The authors analyse the mean square stability behaviour of the Euler-Maruyama method applied to a linear, scalar stochastic delay differential equation in which the same constant delay appears in both the deterministic and stochastic terms.

MSC:
65C30 Numerical solutions to stochastic differential and integral equations
34K50 Stochastic functional-differential equations
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Buckwar, E., Introduction to the numerical analysis of stochastic delay differential equations, J. comput. appl. math, 125, 297-307, (2000) · Zbl 0971.65004
[2] Burrage, K.; Burrage, P.M., High strong order explicit runge – kutta methods for stochastic ordinary differential equations, Appl. numer. math, 22, 81-101, (1996) · Zbl 0868.65101
[3] Higham, D.J., Mean-square and asymptotic stability of the stochastic theta method, SIAM J. numer. anal, 38, 753-769, (2000) · Zbl 0982.60051
[4] Kloeden, P.E.; Platen, E., Numerical solution of stochastic differential equations, (1992), Springer Berlin · Zbl 0925.65261
[5] Kolmanovskii, V.; Myshkis, A., Applied theory of fundamental differential equations, (1992), Kluwer Academic Publishers Dordrecht
[6] Küchler, U.; Platen, E., Strong discrete time approximation of stochastic differential equations with time delay, Math. comput. simulat, 54, 189-205, (2000)
[7] Küchler, U.; Platen, E., Weak discrete time approximation of stochastic differential equations with time delay, Math. comput. simulat, 59, 497-507, (2002) · Zbl 1001.65005
[8] Liu, K.; Xia, X., On the exponential stability in Mean square of neutral stochastic functional differential equations, Syst. control lett, 37, 207-215, (1999) · Zbl 0948.93060
[9] Mao, X., Exponential stability of stochastic differential equations, (1994), Marcel Dekker New York · Zbl 0851.93074
[10] Mao, X., Stochastic differential equations and applications, (1997), Horwood · Zbl 0884.60052
[11] Mao, X., Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stoch. process. appl, 65, 233-250, (1996) · Zbl 0889.60062
[12] Milstein, G.N., Numerical integration of stochastic differential equations, (1995), Kluwer Academic Publishers Group Dordrecht · Zbl 0810.65144
[13] Mohammed, S.-E.A., Stochastic functional differential equations, Research notes in mathematics, vol. 99, (1984), Pitman London · Zbl 0584.60066
[14] Saito, Y.; Mitsui, T., T-stability of numerical schemes for stochastic differential equations, World sci. ser. appl. anal, 2, 333-344, (1993) · Zbl 0834.65146
[15] Saito, Y.; Mitsui, T., Stability analysis of numerical schemes for stochastic differential equations, SIAM J. numer. anal, 33, 2254-2267, (1996) · Zbl 0869.60052
[16] Tian, T.H.; Burrage, K., Two-stage stochastic runge – kutta methods for stochastic differential equations, Bit, 42, 625-643, (2002) · Zbl 1016.65002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.